- advertisement -

Management of swelling at site of insulin injections

Discussion in 'The Middle East' started by Mostafa, Oct 4, 2013.

  1. Mostafa

    Mostafa Approved members

    Joined:
    Nov 15, 2012
    Messages:
    17
    Dear members of this great forum.
    Do you have any idea about how to manage swelling at the site of insulin injection?
    I'm using this Reparil Gel but i'm not convinced using it because of slow results and it has aspirin on it.
    My son takes 4 insulin injections by pens
    So what do you recommend for me?
     
  2. kiwikid

    kiwikid Approved members

    Joined:
    Dec 29, 2005
    Messages:
    3,011
    Do you mean swelling at the time of injection? or build up of scar tissue from injecting over time in one place?
    Maybe just rotation of injection sites as often as you can..
    We have never used any type of cream or gel after injections or pump sites and have had no problems.
     
  3. Mostafa

    Mostafa Approved members

    Joined:
    Nov 15, 2012
    Messages:
    17
    i mean swelling of injection sites due to multiple insulin injection not due to pathological swelling..
    In-spite of rotating between injection sites my son has swollen legs and arms :(
     
  4. kimmcannally

    kimmcannally Approved members

    Joined:
    Feb 28, 2010
    Messages:
    1,356
    I've never seen swelling at injection sites. Have you talked to your doctor about it? I have heard of people developing reactions to insulin and needing to be switched to a different type. Are these lumps of swelling or is the whole limb swollen?
    How many units to you inject at one time?
     
  5. Mostafa

    Mostafa Approved members

    Joined:
    Nov 15, 2012
    Messages:
    17
    it's local swelling at the site of insulin injection in the thigh and arm
    He takes 8 units of Lantus and 3.5 units of novo rapid 3 times per day
     
  6. mocha

    mocha Approved members

    Joined:
    Feb 27, 2011
    Messages:
    430
    The swelling could be due to an allergic reaction to the insulin. Does the swelling happen with every injection or just the novorapid or just the lantus?
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice